MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM/130 DEG TI CANN TFNA 400MM/RIGHT - STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM/130 DEG TI CANN TFNA 400MM/RIGHT - STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.037.160S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional narrative: patient weight not available for reporting.Date of non-union is not known.Date of implant is not known.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient had to undergo a revision orif surgery on (b)(6) 2018 due to non-union.Initially the patient had an orif of subtrochanteric femur fracture which was fixed with a synthes trochanteric fixation nail advanced (tfna) screw 95mm, 5.0mm ti locking screw w/t25 stardrive 40mm for im nails and 11mm/130 deg ti cann tfna 400mm/right - sterile on an unknown date.During the revision surgery one (1) tfna screw 95mm, one (1) 5.0mm ti locking screw w/t25 stardrive 40mm for im nails and one (1) 11mm/130 deg ti cann tfna 400mm/right - sterile were all removed successfully and were not broken.The patient was implanted with a synthes dynamic hip screw system (dhs) plate, large screw and cortex screws to address the non-union.The procedure was successfully completed without any delay.The patient was stable after the surgery.This report is for one (1) 11mm 130 degree cannulated tfna 400mm.(b)(4).

Brand Name
11MM/130 DEG TI CANN TFNA 400MM/RIGHT - STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7363662
Report Number2939274-2018-51186
Device Sequence Number113743
Product Code HSB
UDI-Device Identifier10886982096685
UDI-Public(01)10886982096685(17)EXPIRATIONUNKNOWN(10)LOTUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.037.160S
Device Catalogue Number04.037.160S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/23/2018
Initial Report FDA Received Date03/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR